Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 1, Pages 87-93
http://dx.doi.org/10.1155/S0161171288000134

On star polynomials, graphical partitions and reconstruction

Department of Mathematics, University of West Indies, St. Augustine, Trinidad and Tobago

Received 29 April 1986

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. J. Farrell and C. M. de Matas, “On star polynomials, graphical partitions and reconstruction,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 1, pp. 87-93, 1988. https://doi.org/10.1155/S0161171288000134.